# SDR DXTA2010030104008

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 9,796 hours, 8,083 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH CO-PILOTS SIDE BRAKES ARE SOFT.  INSPECTED COPILOTS PANELS ATTACHING POINTS, MASTER CYLINDERS, LINES AND FITTINGS NO DEFECTS NOTED AT THIS TIME BLED BRAKES IAW MM CH 32-42-00 OPS CHECKS SATISFACTORY.
